# SDR IXXA060339S

- Difficulty date: June 15, 2004
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 76,460 hours, 20,947 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 57585422N
- Condition: Cracked
- Location: Zone 200
- Part time: 76,460 hours, 20,947 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND UPPER TRANSVERSAL BEAM CRACKED AT STATION Y260 +X45.  REPAIRED PER ALL APPLICABLE DATA.
